# SDR ASAA2020091413173

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,595 hours, 8,492 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAILED, THEN RECOVERED ON ITS OWN WITHIN 60 SECONDS.  DID NOT ACCOMPLISH QRH PROCEDURE BEFORE RECOVERY.  GROUNDED - YES.  ACCOMPLISHED BITE CHECK, PER B737-900 FIM 34-61 TASK 801.  NO FAULTS NOTED, OK OR SERVICE.
